# SDR 2007UALA04576

- Difficulty date: November 5, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 42,661 hours, 26,785 cycles
- Engine: Ge CFM56*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRPLANE DEPRESSURIZED AT 6000FT AGL IN "AUTO", VALVE FULL OPEN.  WENT TO "STANDBY", PRESSURIZED MOMENTARILY THEN DEPRESSURIZED AGAIN IN "STANDBY", VALVE FULL OPEN.  OK IN "MANUAL AC".   FOUND VOLTAGE MISMATCH INSIDE THE AUTO PRESSURE CONTROLLER.  REPLACED THE AUTO PRESSURE CONTROLLER AND ADC AND NR 1 DIGITAL AIR DATA COMPUTER. NO REPEATS SINCE ORIGINAL.
